2017
Том 69
№ 7

All Issues

Volume 43, № 11, 1991

Anniversaries (Ukrainian)

Parasyuk Ostap Stepanovich (his 70th birthday)

Bogoliubov N. N., Fushchich V. I., Mitropolskiy Yu. A., Petrina D. Ya., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1443-1444

Article (Ukrainian)

Symmetries and anomalies in quantum field theory in the bogolyubov-parasyuk renormalization scheme

Kucheryavii V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1445–1456

Article (Ukrainian)

Conditional symmetry of the equations of nonlinear mathematical physics

Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1456–1470

Article (Ukrainian)

General solutions of the nonlinear wave equation and of the eikonal equation

Fushchich V. I., Revenko I. V., Zhdanov R. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1471–1487

Article (Ukrainian)

Exact localized solutions in supersymmetric models of boson-fermion interactions

Yatsun V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1487–1494,

Article (Ukrainian)

Method of N-ary integral equations

Virchenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1494–1504

Article (Ukrainian)

Non-Lie reduction of nonlinear Schrodinger equation

Chopik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1504–1508

Article (Ukrainian)

Latent symmetry and small branch in anisotropic lattice models

Gonchar M. S., Kozirs'kii V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1509–1516

Article (Ukrainian)

Group-theoretic approach to the construction of relativistic lagrangian mechanics of a system of particles

Gaida R. P., Klyuchkovskii Yu. B., Tretyak V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1516–1521

Article (Ukrainian)

The complete set of symmetry operators of the schrodinger equation

Nikitin A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1521–1526

Article (Ukrainian)

Geometry in nonlinear quantumlike models on stiefel manifolds and bifurcations of associated autonomous systems

Gavrilik O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1527–1537

Article (Ukrainian)

Inverse problem for a sturm-liouville elliptic equation in a Hilbert space

Gorbachuk M. L., Knyukh B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1537–1540

Article (Ukrainian)

Asymptotics of the heat kernel for nonminimal differential operators

Gusynin V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1541–1551

Article (Ukrainian)

Darboux invariants of laplace transforms of normal congruences

Koneva N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1551–1557

Article (Ukrainian)

Topological quantum electrodynamics

Malyuta Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1557–1559

Article (Ukrainian)

Toward the rank-one singular perturbation theory of self-adjoint operators

Koshmanenko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1559–1566

Article (Ukrainian)

On self-adjoint representations of the sklyanin algebras

Bespalov Yu. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1559–1566

Article (Ukrainian)

Chessboard estimates and critical temperature in quantum lattice systems

Barbulyak V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1574–1578

Article (Ukrainian)

Integrable nonlinear equations on a half-axis

Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1578–1584